# SDR UALA2010031600880

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 45,582 hours, 5,403 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 1619
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHILLER 51 IN ECONOMY GALLEY TURNS OFF EVERY 45 MINUTES OR SO, CIRCUIT BREAKER NOT POPPING BUT F/A REPORTS A STRANGE HEAT OR BURNING SMELL FROM BEHIND THE CONTROL PANEL.  REPLACED CHILLER.
